# SDR CALA2025052604940

- Difficulty date: May 23, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N27270
- Make and model: Boeing 737-8
- Aircraft serial: 67525
- Aircraft time: 9,578 hours, 3,348 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Drain
- Condition: Clogged
- Location: Zone 900
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUL ODOR IN AFT GALLEY ENTIRE FFLT. ON LANDING LIQUID BACKWASHED FROM DOOR FLOOR DRAINS CLEARED BLOCKAGE IN AFT GALLEY DOOR DRAINS. DRAINS OPERATING NORMAL. REF AMM SUBTASK 38-31-06-860-002
